Regular Simplices and Gaussian Samples.
Discrete & computational geometry, Tome 11 (1994) no. 3, pp. 141-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1994__11_3_131294,
author = {Y.M. Baryshnikov and R.A. Vitale},
title = {Regular {Simplices} and {Gaussian} {Samples.}},
journal = {Discrete & computational geometry},
pages = {141--148},
year = {1994},
volume = {11},
number = {3},
zbl = {0795.52002},
url = {http://geodesic.mathdoc.fr/item/DCG_1994__11_3_131294/}
}
Y.M. Baryshnikov; R.A. Vitale. Regular Simplices and Gaussian Samples.. Discrete & computational geometry, Tome 11 (1994) no. 3, pp. 141-148. http://geodesic.mathdoc.fr/item/DCG_1994__11_3_131294/